# SDR GTIA2019061313414

- Difficulty date: June 11, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N645NK
- Make and model: Airbus A320-232
- Aircraft serial: 7008
- Aircraft time: 12,731 hours, 5,808 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ALL FLIGHT ATTENDANTS- REPORT "DIRTY SOCKS SMELL THROUGH OUT CABIN. A/C ON APU. PACK 2 TURNED OFF.-PERFORMED DECONTAMINATION OF (ECS) WITH ENGINES FOUND SMELL TO CONTINUE, ENG OIL WITH READING OF 2.0. IAW AMM 21-00-00-615-003-A/21-00-00-615-004-A. ITEM CONTINUES ON LOG PAGE 2525018-2
